# SDR AALA20120423005

- Difficulty date: April 18, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 48,953 hours, 6,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 33G ESCAPE PATH LIGHT MISSING LAMPS.  REPLACED LAMPS FOR ROW 33G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
